# SDR DALA2023113009843

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N889DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62774
- Aircraft time: 17,189 hours, 6,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0087614) DURING SCHEDULED INSPECTION OF THE VIASAT MOD INSTALL DURING C-CHECK, MTC IN ATL NOTED 10 DAMAGED FASTENER HOLES COMMON TO THE #1 AND #3 THROUGH #6 FITTING DOUBLER INSTALL. MAINTENANCE REPAIRED DAMAGE PER ERA 613973-14.
